Gaussian Approximation of Conditional Elliptical Random Vectors

Hashorva, Enkelejd (2006). Gaussian Approximation of Conditional Elliptical Random Vectors. Stochastic models, 22(3), pp. 441-457. New York, N.Y.: Marcel Dekker 10.1080/15326340600820414

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hashorva, Enkelejd

ISSN:

1532-6349

Publisher:

Marcel Dekker

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:47

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1080/15326340600820414

Web of Science ID:

000239606500005

URI:

https://boris.unibe.ch/id/eprint/19582 (FactScience: 2377)

Actions (login required)

Edit item Edit item
Provide Feedback